MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 14FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 14FR10ML 100%SILI SNAP
Catalog Number URO175714
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, rn inserted a foley catheter following an epidural placement for a laboring patient.After placement, it was identified that urine was not advancing forward into the catheter extension tubing/urine drainage bag.Rn attempted to flush catheter and then assessed the connection line, and ultimately urine remained in stasis once it reached the end of the indwelling drain.The catheter was removed and a new catheter from a different lot number was used for replacement and drained properly.No report of any injury or medical intervention needed.The patient is "stable, no further issues related." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2026, rn inserted a foley catheter following an epidural placement for a laboring patient.After placement, it was identified that urine was not advancing forward into the catheter extension tubing/urine drainage bag.Rn attempted to flush catheter and then assessed the connection line, and ultimately urine remained in stasis once it reached the end of the indwelling drain.

Brand Name
MEDLINE
Common Device Name
1LYRTR 14FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093
2173279112
MDR Report Key24512498
Report Number1417592-2026-00178
Device Sequence Number21454220
Product Code OHR
UDI-Device Identifier10193489987416
UDI-Public10193489987416
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175714
Device Lot Number25KBM741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite